# SDR DALA2016060504448

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 91,816 hours, 42,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,   MOST FWD FLOOR PANEL CRACKED.  REPAIRED AFT CARGO PIT MOST FWD FLOOR PANEL IAW ERA 489384-14MA REV F, SEC. V.  PERMANENT REPAIR.  REPAIR WEIGHS 388 GRAMS.
